Approximation to the classical fractals by using non-affine contraction mappings


Aslan N., Aslan İ.

PORTUGALIAE MATHEMATICA, vol.79, no.1/2, pp.1-16, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 79 Issue: 1/2
  • Publication Date: 2022
  • Doi Number: 10.4171/pm/2078
  • Journal Name: PORTUGALIAE MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1-16
  • Hacettepe University Affiliated: Yes